# SDR AALA201710059006

- Difficulty date: October 3, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 48,752 hours, 28,545 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT GALLEY SHEAR PLATE AT STRINGER 23L, BETWEEN FRAMES 69 AND 70.  REPLACED SHEAR PLATE IAW SRM 51-72-11 AND DRAWING D53474180.
